RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 4, Pages 814–816 (Mi dan37300)  

PHYSICS

Recurrent curvature spaces in the general relativity theory

L. B. Grigoryeva, V. D. Zakharov

All-Union Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Full text: PDF file (453 kB)
UDC: 530.12:531.51
Presented: Л. И. Седов
Received: 02.03.1972

Citation: L. B. Grigoryeva, V. D. Zakharov, “Recurrent curvature spaces in the general relativity theory”, Dokl. Akad. Nauk SSSR, 207:4 (1972), 814–816

Citation in format AMSBIB
\Bibitem{GriZak72}
\by L.~B.~Grigoryeva, V.~D.~Zakharov
\paper Recurrent curvature spaces in the general relativity theory
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 4
\pages 814--816
\mathnet{http://mi.mathnet.ru/dan37300}


Linking options:
  • http://mi.mathnet.ru/eng/dan37300
  • http://mi.mathnet.ru/eng/dan/v207/i4/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020